# SDR AALA2019091100000

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0204338101
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROXIMITY LIGHT HAS ONE WIRE PULLED FROM TERMINAL / CONNECTOR.
